Journal of Algebraic Systems (Jan 2020)

A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS

  • L. Kamali Ardekani,
  • B. Davvaz

DOI
https://doi.org/10.22044/jas.2019.6407.1318
Journal volume & issue
Vol. 7, no. 2
pp. 205 – 216

Abstract

Read online

In this paper, ‎we extend the notion of 2-absorbing ideal on rings to Krasner hyperrings. In fact, we give a characterization of new generalization of prime hyperideals in Krasner hyperrings by introducing 2-absorbing hyperideals‎. ‎We present some illustrative examples. Also, we study fundamental properties of 2-absorbing hyperideals on Krasner hyperrings and investigate some related results.

Keywords